# SDR AU961117

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOOR SOLENOID VALVE SUSPECT FAULTY
